# SDR 96ZZZM1020

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234SL
- Make and model: Dhav DHC7102
- Aircraft serial: 24
- System (JASC): 5755 · Spoilers
- Part: Spoiler Assy
- Part number: 75770001042
- Condition: Damaged
- Location: Rt Wing
- Part time: 1,400 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT, FLIGHT CREW REPORTED 'RIGHT INBOARD ROLL SPOILER IN NEED OF REPAIR.'  INVESTIGATION BY MX FOUND RIGHT INBOARD ROLL SPOILER WAS MISSING 95 PERCENT OF THE SPOILER.  ATTACH ARMS AND APPROXIMATELY ONE FOOT OF THE ROLL SPOILER REMAINED.  MX REPLACED ROLL SPOILER AND AIRCRAFT RETURNED TO SERVICE.  (M)
